HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Shadows of moving surfaces

Files in This Item:
pre318.pdf923.53 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83465

Title: Shadows of moving surfaces
Authors: Sun, Wei-Zhi Browse this author
Issue Date: 1-Dec-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 318
Start Page: 1
End Page: 19
Abstract: We classify the bifurcation of generic local pictures of shadows for one­parameter families of surfaces in the Euclidean 3-space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69069
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University